Asymptotiques presque sûres des probabilités de survie dans le processus de saturation aléatoire

Translated title of the contribution: Quenched asymptotics for survival probabilities in the random saturation process

Gérard Ben Arous, Alejandro F. Ramírez

Research output: Contribution to journalArticle

Abstract

We report on the recent work [3]. There, the asymptotics of the survival probabilities of particles in a random environment of obstacles, are computed. The model is the following: particles are injected at a time dependent rate at the origin of the lattice ℤd. Once born, they diffuse among sites which are free of traps. Each trap has a random depth, which decreases by one each time a particle is absorbed. The logarithmic asymptotic decay of the probability that a particle born at some fixed time survives at some later time t is computed, showing the presence of three injection regimes. Here we report on the quenched version of these results. A key tool for proving this result is the method of enlargement of obstacles developed by Sznitman [9].

Translated title of the contributionQuenched asymptotics for survival probabilities in the random saturation process
Original languageFrench
Pages (from-to)1003-1008
Number of pages6
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume329
Issue number11
DOIs
StatePublished - Dec 1 1999

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Quenched asymptotics for survival probabilities in the random saturation process'. Together they form a unique fingerprint.

  • Cite this